Glow and kpv

TeresaHip

Explorer
Joined
Mar 4, 2026
Messages
311
Reaction score
185
Location
Louisiana
I began using glow ahead of my surgery since I wasn't able to obtain klow fast enough, and I had already been using kpv for my ibs.

I've used glow for 2 weeks now, and kpv for a couple of months. Over the past couple of days, though, I've had terrible diarrhea. After looking into every ingredient, I was aware this was a possible effect. I just didn't think it would hit after 2 weeks. Could it be that it's actually helping my stomach problems? Anyone else had it happen this way?
 
Could GLPs be playing a role here? At high tirz doses, I've experienced the most severe diarrhea of my entire life.
 
Calm Logic said:

Could GLPs be playing a role here? At high tirz doses, I've experienced the most severe diarrhea of my entire life.
I've been using tirz for a while now, and I've stayed at the same dose for roughly a month.
 
Last summer, a person on TG shared a comparable KLOW story:

I started my Klow blend a week ago and have had severe GI upset with cramping and diarrhea daily.

Click to expand...

Still, it appears to be fairly rare.
 
Calm Logic said:

Last summer, a person on TG shared a comparable KLOW story:

I started my Klow blend a week ago and have had severe GI upset with cramping and diarrhea daily.

Click to expand...

Still, it appears to be fairly rare.
It's wild. KPV kicked in fast. My cramps aren't nearly as severe, yet here we are. LoL
 
Have you quit using GLOW? What amount of GLOW do/did you use? For instance, what daily amounts of BPC and GHK-Cu?
 
TeresaHip said:

That said, cramping isn't an issue for me. The kpv has been a big help in that regard.
That's interesting. Is it actually helping in your case?

Someone we know from church deals with IBS. From what I understand, this condition is so awful that folks might even turn to grey market chinese peptides just to get some relief from the symptoms.

Being straight with us, would you tell someone with this disease to try KPV? Thanks.
 
Calm Logic said:

Have you quit using GLOW? What amount of GLOW do/did you use? For instance, what daily amounts of BPC and GHK-Cu?
Every day I use 10 mg.

It's still part of my routine, no I haven't quit.

Rolltide61 said:

TeresaHip said:

That said, cramping isn't an issue for me. The kpv has been a big help in that regard.
That's interesting. Is it actually helping in your case?

Someone we know from church deals with IBS. From what I understand, this condition is so awful that folks might even turn to grey market chinese peptides just to get some relief from the symptoms.

Being straight with us, would you tell someone with this disease to try KPV? Thanks.
For me, the only thing I can report is that it helps. If someone asked, I'd say give it a shot. IBS is awful!

My view is that anyone dealing with this should first get their gut health sorted, and after that the rest tends to line up. Glow, or for those who'd rather not do 2 separate injections, klow. Kpv is included in it. Personally, though, I prefer using the kpv on its own, since it's worked so well for me that way.
 
From my perspective, there is no surefire way to tell. Usually the issue resolves on its own before it turns into anything serious, and you either make a guess about what triggered it or just accept that it is difficult to pinpoint.

There are plenty of other possible culprits: food-related stomach trouble, food poisoning, viral or bacterial gut infections, or side effects from antibiotics given during or around surgery. All of these are fairly common. How frequently do people get diarrhea? Once a year? Every few years? It depends on how much time you spend around young kids who pick up gastro often? And it does not always have a clear cause.

If it calms down within a few days, as gut upsets typically do, and you do not wind up needing medical care with extensive testing to figure out the cause, which is quite unlikely, then the only way to determine whether it is a side effect of klow/glow/kpv is to stop it and see if it comes back when you try taking it again later. If it is a side effect of tirz, which is not very likely, appearing suddenly after you have been on it for a while, unless you made a dosing mistake, it probably will not clear up quickly. But gut side effects from GLPs do not always follow a clear pattern, so if it does not go away, it might be worth delaying your next dose of tirz until things settle down?
 
lessthanhalf said:

From my perspective, there is no surefire way to tell. Usually the issue resolves on its own before it turns into anything serious, and you either make a guess about what triggered it or just accept that it is difficult to pinpoint.

There are plenty of other possible culprits: food-related stomach trouble, food poisoning, viral or bacterial gut infections, or side effects from antibiotics given during or around surgery. All of these are fairly common. How frequently do people get diarrhea? Once a year? Every few years? It depends on how much time you spend around young kids who pick up gastro often? And it does not always have a clear cause.

If it calms down within a few days, as gut upsets typically do, and you do not wind up needing medical care with extensive testing to figure out the cause, which is quite unlikely, then the only way to determine whether it is a side effect of klow/glow/kpv is to stop it and see if it comes back when you try taking it again later. If it is a side effect of tirz, which is not very likely, appearing suddenly after you have been on it for a while, unless you made a dosing mistake, it probably will not clear up quickly. But gut side effects from GLPs do not always follow a clear pattern, so if it does not go away, it might be worth delaying your next dose of tirz until things settle down?
Things are calming down now. Today I'll watch more carefully to figure out whether it's the glow or the kov. Ideally I'd test them separately, but that's not in my budget. Besides, do I even want to give myself that many injections?
 
TeresaHip said:

The diarrhea has stopped. I'll never figure out why. Perhaps it was a minor IBS flare.
Could it be that you picked up a stomach bug that has nothing to do with peps?
 
Back
Top